A Resolution of the Sylvester-Gallai Problem of J.-P. Serre.
Discrete & computational geometry, Tome 1 (1986), pp. 101-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1986__1_186383,
author = {L.M. Kelly},
title = {A {Resolution} of the {Sylvester-Gallai} {Problem} of {J.-P.} {Serre.}},
journal = {Discrete & computational geometry},
pages = {101--104},
year = {1986},
volume = {1},
zbl = {0593.51002},
url = {http://geodesic.mathdoc.fr/item/DCG_1986__1_186383/}
}
L.M. Kelly. A Resolution of the Sylvester-Gallai Problem of J.-P. Serre.. Discrete & computational geometry, Tome 1 (1986), pp. 101-104. http://geodesic.mathdoc.fr/item/DCG_1986__1_186383/